A note on smooth forms on analytic spaces


  • Mats Andersson
  • Håkan Samuelsson Kalm




We prove that any smooth mapping between reduced analytic spaces induces a natural pullback operation on smooth differential forms.


Andersson, M., and Samuelsson, H., A Dolbeault-Grothendieck lemma on complex spaces via Koppelman formulas, Invent. Math. 190 (2012), no. 2, 261–297. https://doi.org/10.1007/s00222-012-0380-9

Andersson, M., Samuelsson Kalm, H., Wulcan, E., and Yger, A., Segre numbers, a generalized King formula, and local intersections, J. Reine Angew. Math. 728 (2017), 105–136. https://doi.org/10.1515/crelle-2014-0109

Andersson, M., Eriksson, D., Samuelsson Kalm, H., Wulcan, E., and Yger, A., Global representation of Segre numbers by Monge-Ampère products, Math. Ann. 380 (2021), no. 1–2, 349–391. https://doi.org/10.1007/s00208-020-01973-y

Barlet, D., and Magnússon, J., Cycles analytiques complexes. I. Théorèmes de préparation des cycles, Cours Spécialisés, 22. Société Mathématique de France, Paris, 2014. 525 pp.

Barlet, D., The sheaf $alpha_X^{bullet}$, J. Singul. 18 (2018), 50–83. https://doi.org/10.5427/jsing.2018.18e

Barlet, D., Erratum for “The sheaf $alpha^{bullet}_X$”, J. Singul. 23 (2021), 15–18. https://doi-org/10.5427/jsing.2021.23c

Bloom, T., and Herrera, M., De Rham cohomology of an analytic space, Invent. Math. 7 (1969), 275–296. https://doi.org/10.1007/BF01425536

Herrera, M., and Lieberman, D., Residues and principal values on complex spaces, Math. Ann. 194 (1971), 259–294. https://doi.org/10.1007/BF01350129

Ruppenthal, J., Samuelsson Kalm, H., and Wulcan, E., Explicit Serre duality on complex spaces, Adv. Math. 305 (2017), 1320–1355. https://doi.org/10.1016/j.aim.2016.10.013



How to Cite

Andersson, M., & Samuelsson Kalm, H. (2021). A note on smooth forms on analytic spaces. MATHEMATICA SCANDINAVICA, 127(3). https://doi.org/10.7146/math.scand.a-128523